# SDR HEEA954765

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5196T
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 1179404203
- Condition: Defective
- Location: Cockpit
- Part time: 879 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR IS SUSPECT TO CAUSE INSTRUMENTS LIGHTS TO GO OUT.
